Open Access
Translator Disclaimer
January, 2015 Stratifications of parameter spaces for complexes by cohomology types
Victoria HOSKINS
J. Math. Soc. Japan 67(1): 43-68 (January, 2015). DOI: 10.2969/jmsj/06710043


We study a collection of stability conditions (in the sense of Schmitt) for complexes of sheaves over a smooth complex projective variety indexed by a positive rational parameter. We show that the Harder-Narasimhan filtration of a complex for small values of this parameter encodes the Harder-Narasimhan filtrations of the cohomology sheaves of this complex. Finally we relate a stratification into locally closed subschemes of a parameter space for complexes associated to these stability parameters with the stratification by Harder-Narasimhan types.


Download Citation

Victoria HOSKINS. "Stratifications of parameter spaces for complexes by cohomology types." J. Math. Soc. Japan 67 (1) 43 - 68, January, 2015.


Published: January, 2015
First available in Project Euclid: 22 January 2015

zbMATH: 1349.14153
MathSciNet: MR3304014
Digital Object Identifier: 10.2969/jmsj/06710043

Primary: 14D20 , 14L24
Secondary: 14F05 , 14L30

Keywords: complexes of sheaves , geometric invariant theory , stratifications

Rights: Copyright © 2015 Mathematical Society of Japan


Vol.67 • No. 1 • January, 2015
Back to Top